Our expert says:
See a counsellor ; medication alone cannot help you to deal with psychological and relationship problems. Cipralex is one of dozens of equally effective antidepressants, but one unaccountably currently fashionable among GPs and some psychiatrists. ALL of them may make some people gain weight, NONE of them does so in everyone who takes it. Things would probably get better even without treatment, if you stayed around long enough for it to happen, but they are likely to get better, and before too long, with proper treatment So I fully agree with"friend" about the value of talking treatment over chemicals in this sort of situation
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.